# SDR ASOA2016042714741

- Difficulty date: April 27, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 20,687 hours, 13,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A COULD NOT OPEN DOOR UPON PARKING, RAMPER COULD NOT OPEN FROM OUTSIDE, THE F/O FINALLY GOT IT WITH A LOT OF SHOULDER.  F/A SAYS IT IS NOT FUNCTIONING PROPERLY.  SPRAY LUBED AND OPS CHECKED IAW AMM 52-11-00.  OPS CHECKED GOOD.
